# SDR 2001F00246

- Difficulty date: May 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N231TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22596
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 4105DA
- Part serial: 405
- Condition: Defective
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAP - FLT 220 - DURING CLIMB, LEFT AND RIGHT MLG DID NOT SECURE IN UPLOCK POSITION.  THE AIRCRAFT RETURNED TO SAP FOR MX.  A FERRY FLT PERMIT WAS GRANTED.  AFTER LANDING AT EL SALVADOR, MX TECHS PERFORMED RETRACTION AND EXTENSION OF THE LANDING GEARS AS PER AMM 32-32.  FOUND INCORRECT OPERATION OF THE SELECTOR VALVE.  THE UNIT WAS REPLACED AND TESTED AS PER AMM 32-31-51.  ALSO, THE FILTER ELEMENTS OF THE MODULAR PACKAGES 'A' AND 'B' WERE REPLACED AS PER AMM 29-11-71 AND AMM 29-12-41.  LANDING GEARS RETRACTION AND EXTENSION WERE PERFORMED ON GROUND AS PER AMM 32-32.  NORMAL RESULTS WERE OBSERVED.  TEST FLIGHT WAS PERFORMED.  THE LANDING GEAR RETRACTION AND EXTENSION SYSTEM SHOWED NORMAL.  THE AIRCRAFT RETURNED T
